I am suffering from allergy in eyes ,hence my Dr. prescribed XYZAL tablets 1 tablet a day. I am experiencing a lot of drowsiness ,sleep throughout the day and mild headache .Is this because of this tablet. Should I stop using it?
MS, Fellowship in Vitreoretinal Surgery, Retina & Uvea Consultant
15 years experience
Ask Free Question
Xyzal can cause drowsiness throughout the day. Either take it in night @ bedtime only or consult Dr. & request for change in tab. U can request for anti-allergic eye drops only & stop xyzal totally.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Drowsiness treatment